# SDR 07FDEA02784

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192493
- Part serial: MDY6621
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 (LT) FLAP OB TRACK, HAS RUST AT UPPER MOUNTING SURFACE C/T SPOILER BEAM ATTACH PT.  REPLACED NR 3 TRACK, NEW TRACK IS INSTALLED ON W/C 27X5705-03, THIS IS CLASSIFIED AS A MINOR REPAIR.
